MathSciNet Relay Station
MathSciNet bibliographic data
MR1956081 (2004e:60095) 60H10 (11S85 31C25 60G44)
Kaneko, Hiroshi Time-inhomogeneous stochastic processes on the $p$-adic number field. Tohoku Math. J. (2) 55 (2003), no. 1, 65–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement